7-days post Voluma, possibly over filled. Will this swelling go away under my eye? (Photo)
Doctor Answers 10
Swelling post Voluma
It is too soon to judge the results from your Voluma filler. You are still experiencing inflammation and swelling. The final results from Voluma can be seen in 3-4 weeks once the swelling and side effects have subsided. I recommend that you avoid salty foods and alcohol which can cause even more swelling. If you are unhappy in 3-4 weeks, talk to your injector about other options. Good Luck!
Too soon to judge your results
It is way too soon to judge your results. Give your body 2-3 weeks to recover and then reassess. If you still don't like your results, schedule an appointment to discuss with your surgeon. The nice thing about Voluma is that it is reversible.
Voluma injection and swelling
While Voluma itself is not a very hydrophilic filler (meaning it does not bind much water), the injections themselves around the eyes can result in bruising and swelling. The swelling you are seeing may take some time to resolve. I would give it 2-3 weeks to resolve. If it does not, at that point I would consider reversing some of the filler with hyaluronidase.
You might also like...
Thank you for your question. Injections of Voluma may lead to redness, bruising and mild swelling. Side effects will fade within 2 to 4 weeks and the only noticeable results will be enviably youthful cheeks! Always consult with a board certified facial plastic surgeon.
Swelling after Voluma
Anytime fillers are injected into the face, it can and will cause swelling. It all depends on the area being injected and the product you are having injected into your face. When injecting near the eye, it does tend to get a little more swollen then other areas on the face. Swelling can last from 1-2 weeks, I would continue to wait it out and if you are still concerned, follow up with your injector. Best, Dr. Green
Swelling, Swelling Go Away--What to expect with Fillers (Voluma, Radiesse) and Cheek Augmentation
Swelling can last 1-2 weeks after your injection. If you're unhappy with your results, you can have it reversed with Hyaluronidase and try a different technique next time. Best, Dr. Emer
Edema after Voluma
This could still be swelling from the injection. I would continue to wait it out. If it doesn't settle down, some hyaluronidase can dissolve it.
Swelling after Voluma
Thank you for your question. The short answer is, probably. Anytime a filler is injected into the face it can and will cause swelling. Depending on the product injected, the amount of swelling can be a lot or a little. Near the eyes, there are lymphatics or drainage systems that can sometimes get more swollen than other areas. You should really give things a full 2 weeks for the swelling to resolve. In the meantime, you can perform a light massage to the swollen area a couple of times a day to help with fluid egress. The Voluma is a firm filler, and you will not change it's shape or move it. If you still have concerns after another week, I would suggest following up with your injector to ensure that product doesn't need to be dissolved. Best of luck!
Will this swelling go away under my eye after Voluma?
Thank you for sharing your question and I see your area of concern. Though Voluma does not absorb much water from the surrounding tissues, the injections used to place it can cause swelling that needs time to dissipate. In most instances it is best to wait at least 2-3 weeks after treatment before assessing your results. Hang in there!
Swelling after Voluma
Thank you so much for your question and photos. SInce it has only been 7 days since your Voluma injections, you probably are still experiencing swelling. The area between your tear troughs and your cheekbone can often have a build up of lymphatic fluid, which will, undoubtedly, calm down over the next week or two. It may be a good idea to begin hot compresses three or four times a night for about a week and massage the area gently in an outward motion. If this does not resolve the trapped fluid issue, visit your plastic surgeon's office and have your injector place a small amount of hyaluronidase to the area and the filller can be smoothed out. Voluma sometimes takes 2-4 weeks to settle in, but, hopefully, you will be completely pleased with your results very soon. Wishing you so well on your journey!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.